# SDR C2XA09RI029

- Difficulty date: February 24, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- Aircraft time: 7,732 hours, 4,149 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Cover
- Part number: 12037973401
- Condition: Broken
- Location: Gpu Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 2925 - EWR - FLIGHT CREW REPORTED A LOUD POP FOLLOWED BY A VIBRATION FROM THE NOSE OF THE AIRCRAFT DURING CLIMBING.  CREW PERFORMED AIR RETURN AND LANDED AIRCRAFT UNEVENTFULLY.  EWR MX FOUND GPU DOOR OPEN AND LATCH BROKEN.  MX REMOVED AND REPLACED GPU DOOR COVER ASSEMBLY AND PERFORMED FUNCTIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
